MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 8655
Medical Device Problem Codes Failure to Advance (2524); Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter issue occurred.The target lesion was located in the left circumflex artery (lcx) and left anterior descending (lad) artery.An opticross imaging catheter was advanced for ultrasound examination of the target lesions.The opticross catheter was first used in the lcx and a stent was finely deployed.The opticross catheter was then inserted to lad.The operator felt the catheter was stuck when crossing the lesion but continued to apply force until the catheter bent and snaped.The device was removed, and no patient complications were reported.
 
Event or Problem Description
It was reported that a catheter issue occurred.The target lesion was located in the left circumflex artery (lcx) and left anterior descending (lad) artery.An opticross imaging catheter was advanced for ultrasound examination of the target lesions.The opticross catheter was first used in the lcx and a stent was finely deployed.The opticross catheter was then inserted to lad.The operator felt the catheter was stuck when crossing the lesion but continued to apply force until the catheter bent and snapped.The device was removed, and no patient complications were reported.

Brand Name
OPTICROSS
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21434914
Report Number2124215-2025-09490
Device Sequence Number17271329
Product Code OBJ
UDI-Device Identifier08714729841531
UDI-Public08714729841531
Combination Product (Y/N)N
Initial Reporter CountryID
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2025
Device Model Number8655
Device Catalogue Number8655
Device Lot Number0033780453
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date05/09/2025
Date Device Manufactured04/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale